# SDR 97ZZZX4783

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Part time: 48,453 hours
- Stage of operation: CL
- Nature of condition: E, J, R
- Precautionary procedure: E

## Discrepancy

ON CAC, FLT NR 051 KMIA/SVMI, NR 1 ENGINE WAS SHUT DOWN DUE TO COMPRESSOR STALLS WHILE CLIMBING THROUGH 8,000 FEET, AIRCRAFT DUMPED FUEL AND RETURNED TO MIA.  ON GROUND MAINTENANCE, BORESCOPED AND FOUND INTERNAL DAMAGE ON NR 1 ENGINE.  ENGINE REPLACED.  AIRCRAFT RELEASED INTO SERVICE.  (X)
